Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/8577
Title: Radiation from rectangular waveguide-fed fractal apertures
Authors: Ghosh B.
Sinha S.N.
Kartikeyan, Machavaram Venkata
Published in: IEEE Transactions on Antennas and Propagation
Abstract: We investigate the properties of fractal apertures fed by a rectangular waveguide. The self-similarity and space-filling properties of fractals have been exploited to achieve multi-band radiation. Some self-affine fractal geometries, suitable for waveguide-fed apertures, have been proposed and investigated. It is shown that the scale factor of the fractal geometry can be used as a design parameter for controlling the resonant frequencies. The problem has been solved using method of moments (MoM) and the numerical results are verified through simulation on HFSS and experimental measurements. © 2010 IEEE.
Citation: IEEE Transactions on Antennas and Propagation (2010), 58(6): 2088-2093
URI: https://doi.org/10.1109/TAP.2010.2046835
http://repository.iitr.ac.in/handle/123456789/8577
Issue Date: 2010
Keywords: Aperture antennas
Fractals
Waveguide antennas
ISSN: 0018926X
Author Scopus IDs: 56216728300
7403739821
6603631347
Author Affiliations: Ghosh, B., Dept. of Electronics and Computer Engg, Indian Institute of Technology, Roorkee 247667, India
Sinha, S.N., Dept. of Electronics and Computer Engg, Indian Institute of Technology, Roorkee 247667, India
Kartikeyan, M.V., Dept. of Electronics and Computer Engg, Indian Institute of Technology, Roorkee 247667, India
Corresponding Author: Ghosh, B.; Dept. of Electronics and Computer Engg, Indian Institute of Technology, Roorkee 247667, India; email: basugdec@iitr.ernet.in
Appears in Collections:Journal Publications [ECE]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.